# SDR AALA201610049002

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 53,101 hours, 19,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3482
- Condition: Inoperative
- Location: Emergency Light
- Part time: 45,108 hours, 17,176 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERCENCY EXIT LIGHT AT 45WL AND 33WL INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY UNIT 13WL IAW AMM 33-51-38.
